Is it normal to have these feeling of tingling on the face if taken asthma medicine late ?
Hi, I have asthma and I take symbicort twice a day. On days when I have taken my dose later, forgot, or its really muggy outside I get really dizzy and my hands go numb. Also, rarely, the side of my face will get tingly, like the feeling you get when the freezing wears off from the dentist . Is this normal? Is it from a lack of oxygen?
Hi well come to HCM
It could be due to lack of oxygen if on late taking of your symbocort or missng
the dose Asthma attack is getting precipitated.Withot atttack of asthma there
is no reason to go down of oxygen saturation
Answered: Fri, 12 Aug 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]